Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 9, NWS Lubbock, TX

March 2, 200824 counties in Texas

NWS Lubbock, TX issued this wind advisory at Mar 2, 2008, 5:45 AM CST for 24 counties in Texas. It took effect at Mar 2, 2008, 3:25 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2008, 5:45 AM CST (11:45 UTC)
In effect from
Mar 2, 2008, 3:25 PM CST
Expired
Mar 3, 2008, 4:07 AM CST
In force
13 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 11.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4171 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 021145
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
545 AM CST SUN MAR 2 2008

TXZ021>036-039>041-022200-
/O.NEW.KLUB.WI.Y.0009.080303T0100Z-080303T0600Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-
LYNN-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL
545 AM CST SUN MAR 2 2008

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO MIDNIGHT
CST TONIGHT. 

A STRONG COLD FRONT WILL SWEEP THROUGH THE SOUTHERN PANHANDLE AND
SOUTH PLAINS THIS EVENING...RESULTING IN STRONG NORTH WINDS OF 30
TO 35 MPH WITH GUSTS NEAR 50 MPH. PATCHY BLOWING DUST MAY OCCUR
WITH THESE WINDS DURING THE EVENING HOURS BEFORE PRECIPITATION
CHANCES INCREASE AFTER MIDNIGHT.  

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS74 KLUB 022125
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
325 PM CST SUN MAR 2 2008

TXZ037-038-042>044-030600-
/O.EXB.KLUB.WI.Y.0009.080303T0000Z-080303T1800Z/
DICKENS-KING-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...DICKENS...SPUR...GUTHRIE...POST...
JAYTON...ASPERMONT
325 PM CST SUN MAR 2 2008

...WIND ADVISORY IN EFFECT UNTIL 12 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST MONDAY. 

A STRONG COLD FRONT WILL SWEEP THROUGH THE SOUTHERN ROLLING PLAINS
AND SOUTHERN SOUTH PLAINS LATER THIS EVENING...RESULTING IN STRONG
NORTH WINDS OF 30 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. PATCHY
BLOWING DUST MAY OCCUR WITH THESE WINDS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ021>032-030600-
/O.EXT.KLUB.WI.Y.0009.080302T2200Z-080303T0600Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH
325 PM CST SUN MAR 2 2008

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT.

A STRONG COLD FRONT WILL SWEEP THROUGH THE SOUTHERN PANHANDLE AND
SOUTH PLAINS EARLY THIS EVENING...RESULTING IN STRONG NORTH WINDS
OF 30 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. PATCHY BLOWING DUST
MAY OCCUR WITH THESE WINDS DURING THE EVENING HOURS BEFORE
PRECIPITATION CHANCES INCREASE AFTER MIDNIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ033>036-039>041-030600-
/O.EXT.KLUB.WI.Y.0009.080303T0000Z-080303T0600Z/
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON...
WOLFFORTH...CROSBYTON...RALLS...PLAINS...DENVER CITY...
BROWNFIELD...TAHOKA...ODONNELL
325 PM CST SUN MAR 2 2008

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

A STRONG COLD FRONT WILL SWEEP THROUGH THE SOUTHERN PANHANDLE AND
SOUTH PLAINS EARLY HIS EVENING...RESULTING IN STRONG NORTH WINDS
OF 30 TO 35 MPH WITH GUSTS FROM 45 TO 55. PATCHY BLOWING DUST MAY
OCCUR WITH THESE WINDS DURING THE EVENING HOURS BEFORE
PRECIPITATION CHANCES INCREASE AFTER MIDNIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KLUB 030236
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
836 PM CST SUN MAR 2 2008

TXZ021>024-027>030-033>035-030600-
/O.UPG.KLUB.WI.Y.0009.000000T0000Z-080303T0600Z/
/O.NEW.KLUB.HW.W.0002.080303T0236Z-080303T0600Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH
836 PM CST SUN MAR 2 2008

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

STRONG NORTHERLY WINDS OF 40 TO 45 MPH WITH GUSTS UP TO 60 MPH CAN
BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

TXZ025-026-031-032-036-039>041-030600-
/O.CON.KLUB.WI.Y.0009.000000T0000Z-080303T0600Z/
HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS...
PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL
836 PM CST SUN MAR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

A STRONG COLD FRONT WILL SWEEP THROUGH THE SOUTHERN PANHANDLE AND
SOUTH PLAINS EARLY HIS EVENING...RESULTING IN STRONG NORTH WINDS
OF 30 TO 35 MPH WITH GUSTS FROM 45 TO 55. PATCHY BLOWING DUST MAY
OCCUR WITH THESE WINDS DURING THE EVENING HOURS BEFORE
PRECIPITATION CHANCES INCREASE AFTER MIDNIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ037-038-042>044-031000-
/O.CON.KLUB.WI.Y.0009.000000T0000Z-080303T1800Z/
DICKENS-KING-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...DICKENS...SPUR...GUTHRIE...POST...
JAYTON...ASPERMONT
836 PM CST SUN MAR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST MONDAY. 

A STRONG COLD FRONT WILL SWEEP THROUGH THE SOUTHERN ROLLING
PLAINS AND SOUTHERN SOUTH PLAINS LATER THIS EVENING...RESULTING
IN STRONG NORTH WINDS OF 30 TO 35 MPH WITH GUSTS FROM 45 TO
55 MPH. PATCHY BLOWING DUST MAY OCCUR WITH THESE WINDS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KLUB 031007
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
407 AM CST MON MAR 3 2008

TXZ037-038-042>044-031115-
/O.CAN.KLUB.WI.Y.0009.000000T0000Z-080303T1800Z/
DICKENS-KING-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...DICKENS...SPUR...GUTHRIE...POST...
JAYTON...ASPERMONT
407 AM CST MON MAR 3 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND
ADVISORY. 

A SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST.
STRONG NORTH WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 40 MPH WILL
CONTINUE THROUGH THE AFTERNOON ALONG WITH PERIODS OF LIGHT TO
OCCASIONALLY MODERATE SNOW.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Mar 2, 4:13 AM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Mar 2, 4:13 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
413 AM CST SUN MAR 2 2008

.SHORT TERM...
PLENTY OF WEATHER TO DISCUSS IN THE SHORT TERM...WITH GOOD CHANCE OF
WINTRY WEATHER DEVELOPING TONIGHT. FIRST OFF...STRONG H85 LOW LEVEL
JET CONTINUES TO PUMP DECENT GULF MOISTURE NORTHWARD ACROSS WEST
TEXAS EARLY THIS MORNING WITH DEWPOINTS IN THE 40S AND 50S ACRS THE
CWA. AREA OF LOW CLOUDS ARE FINALLY DEVELOPING OVER THE SOUTHEAST
COUNTIES AND WILL CONTINUE TO INCREASE AND SPREAD OVER MUCH OF THE
CWFA. AS THE MORNING WANES...WINDS WILL VEER TO THE SOUTHWEST IN
RESPONSE TO A RATHER WEAK PIECE OF ENERGY PUSHING EAST ACRS WEST
TEXAS. THIS WILL QUICKLY SCOUR THE SHALLOW LOW LEVEL MOISTURE WELL
EAST DURING THE AFTERNOON. AT THIS TIME...WINDS IN WAKE OF THE SFC
TROUGH DO NOT LOOK TOO STRONG THUS CRITICAL FIRE WX DOES NOT LOOK TO
BE AN ISSUE.

WITH THE BETTER MOISTURE PUSHING EAST...CHANCES OF SHOWERS AND
THUNDERSTORMS DO NOT LOOK TOO GOOD TODAY. DID LEAVE LOW CHANCES
ACROSS THE EASTERN COUNTIES WHERE SOME DEVELOPMENT MAY OCCUR LATE
THIS AFTERNOON. BETTER CHANCE OF ANY SEVERE STORMS LOOK TO BE OVER
OKLAHOMA AND NORTH TEXAS.

MAIN WEATHER STORY THEN ARRIVES TONIGHT AS POWERFUL WINTER STORM
TAKES SHAPE OVER THE SOUTHERN ROCKIES. CURRENTLY...THIS STORM SYSTEM
IS LOCATED OVER NORTHERN UTAH...BUT WILL DIG INTO CENTRAL NEW MEXICO
BY 06Z. THE ASSOCIATED COLD FRONT WITH THIS SYSTEM WILL RAPIDLY
MARCH TO NEAR THE I-40 CORRIDOR OF THE TX PANHANDLE BY LATE THIS
AFTERNOON...THEN PROGRESS ACRS THE CWFA THIS EVENING. A VERY TIGHT
SFC PRESSURE GRADIENT BEHIND THE FRONT WILL RESULT IN HOWLING NORTH
WINDS...WITH SPEEDS INCREASING INTO WIND ADVISORY CRITERIA. IN
ADDITION...TEMPERATURES WILL PLUMMET BEHIND THE FROPA.

AS FOR PRECIP...DECENT FRONTAL LIFT COMBINED WITH APPROACHING UPPER
LOW SHOULD RESULT IN SCT SHOWERS DEVELOPING THIS EVENING...WITH
MAYBE A FEW STORMS OUT EAST. HOWEVER...AS THE COLD AIR CONTINUES TO
DEEPEN AND THE UPPER LOW EDGES CLOSER AFT 06Z...PRECIP WILL BEGIN
SWITCHING OVER TO SNOW OVER THE WESTERN COUNTIES. AT THIS TIME...THE
UPPER LOW IS FORECAST TO TRACK FM CENTRAL NEW MEXICO AND ACROSS THE
SOUTHERN CWFA INTO EARLY MONDAY MORNING...WHICH IS QUITE FAVORABLE
FOR SNOWFALL. HAVE DECIDED TO HOIST A SNOW AND BLOWING SNOW ADVISORY
AFT 06Z FOR MUCH OF THE NORTHWEST CWFA...WITH ACCUMULATIONS OF 1 TO
2 INCHES POSSIBLY BY 12Z. THE STRONG WINDS AND SNOW WILL LIKELY
RESULT IN MANY HEADACHES FOR THE MONDAY MORNING COMMUTE.

.LONG TERM...
THE LATEST INDICATIONS ARE THAT THE UPPER LOW WILL TRACK ACROSS THE
SRN CWA DURING THE DAY MON...PUTTING PORTIONS OF OUR CENTRAL AND
NORTHERN ZONES IN THE FAVORED DEFORMATION ZONE WITH ASSOCIATED
POTENTIAL FOR SOME WRAPAROUND/BANDED PRECIP. THERE IS STILL SOME
UNCERTAINTY WITH THE STRENGTH/PATH OF THE LOW...AS THE 06Z GFS IS
INDICATING A WEAKENING AND OPENING WAVE AS OPPOSED TO THE CLOSED
NAM/ECMWF SOLUTIONS. WITH THE OVERALL GENERAL SLOWER TRACK HAVE
UPPED POPS CONSIDERABLY DURING THE AFTN FOR THE CENTRAL AND EASTERN
ZONES. FCST X-SECTIONS AND SNDGS SUPPORT MOSTLY SNOW FOR THE PRECIP
TYPE ON THE CAPROCK...WITH A RAIN/SNOW MIX LIKELY ACROSS THE ROLLING
PLAINS. THE STRONG NORTHERLY WINDS ARE EXPECTED TO CONTINUE UNTIL
AROUND NOON BEFORE THEY BEGIN TO TURN TO THE NW AND SLACKEN. THE BIG
FCST CONCERN IS HOW MUCH SNOWFALL ACCUMULATION WILL BE POSSIBLE
DURING THE DAY. WITH SFC TEMPS VERY CLOSE TO THE FREEZING
MARK...THERE COULD BE LOTS OF MELTING ONGOING...AND SNOWFALL RATES
WILL DEPEND ON HOW STRONG AND PERSISTENT THE
FRONTOGENESIS/DEFORMATION IS ON THE N-NW SIDE OF THE LOW. AT THIS
TIME IT APPEARS THAT THE BEST LOCATION FOR THIS POTENTIAL WILL BE
ACROSS THE NORTH-CENTRAL TIER OF COUNTIES...ROUGHLY FROM BAILEY CO
TO FLOYD CO. HOWEVER...QUESTIONS REGARDING THE TEMPERATURE AND
STRENGTH OF THE LIFT WILL PRECLUDE US FROM ISSUING A WINTER STORM
WATCH AT THIS TIME...THE SNOW/BLOWING SNOW ADVISORY CONTINUES TO 18Z
FOR THIS AREA. IF THE GFS IS CORRECT THEN PRECIP INTENSITY WILL BE
WANING AFTER 18Z ANYWAY. GRIDS INDICATE BELT OF HIGHEST TOTAL
SNOWFALL /APPROX 2-3 INCHES/ FROM PARMER INTO HALE COUNTIES.
CERTAINLY NOT OUT OF THE QUESTION THOUGH THAT A SNOW ADVISORY MAY
HAVE TO BE EXPANDED FURTHER TO THE SOUTHEAST ACROSS THE
SPLNS...POSSIBLY INTO LUBBOCK...FLOYD AND CROSBY COUNTIES. OTHER
CONCERN IS THE STRONG WINDS. THIS WILL LIKELY HAVE TO BE ADDRESSED
WITH A SEPARATE ADVISORY DURING THE DAY IF WINTRY PRECIP DOES NOT
REQUIRE HIGHLIGHTS.

RAPID WARM-UP IS STILL ON TRACK FOR TUES...WITH THE NEXT COLD FRONT
DUE ON WED. THE NEXT JET ENERGY/SHTWV TROUGH WILL DIVE SOUTHEAST
INTO THE PLAINS ON WED/THU...POSSIBLY AMPLIFIED ENOUGH TO PROVIDE
SUFFICIENT LIFT FOR SOME PRECIP CHCS. HAVE RETAINED LOW POPS FOR THE
NRN ZONES WED NIGHT/THU MORN BUT WITH NW FLOW PREVENTING ANY
SIGNIFICANT LOW-LVL MOISTURE RETURN...ANY PRECIP IS EXPECTED TO BE
LIGHT.

SEASONABLY COOL TEMPS SHOULD BE THE RULE WED-FRI WITH A WARMING
TREND BY NEXT WEEKEND.

&&

.AVIATION...
SCT-BKN STRATUS DECK WILL CONTINUE MOVING NORTH FM THE PERMIAN BASIN
EARLY THIS MORNING...SPREADING OVER THE EASTERN 2/3RDS OF THE CWFA
BY 12Z. CIGS MAY BE IFR FM 11-15Z AT KLBB WITH MVFR AT KCDS THROUGH
MID TO LATE MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        68  24  39  22  66 /  20  80  60   0   0
TULIA         72  26  37  22  64 /  20  70  60   0   0
PLAINVIEW     73  27  37  22  64 /  20  60  60   0   0
LEVELLAND     73  27  40  21  67 /  20  70  60   0   0
LUBBOCK       75  29  41  23  66 /  20  50  60   0   0
DENVER CITY   74  29  43  21  68 /  20  60  40   0   0
BROWNFIELD    75  29  40  22  67 /  20  60  50   0   0
CHILDRESS     77  32  42  27  65 /  40  60  50  10   0
SPUR          77  31  41  25  67 /  20  50  50   0   0
ASPERMONT     79  33  44  26  69 /  30  40  50  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 PM THIS EVENING TO MIDNIGHT CST TONIGHT FOR
THE FOLLOWING ZONES: TXZ021>036-039>041.

SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM
CST MONDAY FOR THE FOLLOWING ZONES:
TXZ021>024-027>029-033-034-039.

&&

21/33/21
Hazardous weather outlook, Mar 1, 5:46 AM CST, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
546 AM CST SAT MAR 1 2008

TXZ021>044-021200-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
546 AM CST SAT MAR 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE FORECAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG STORM SYSTEM WILL MOVE TOWARDS WEST TEXAS ON SUNDAY.
MOISTURE RETURN AHEAD OF A COLD FRONT...AMPLE WIND SHEAR AND
MODEST INSTABILITY WILL RESULT IN THE POTENTIAL FOR ISOLATED
SEVERE THUNDERSTORMS SUNDAY AFTERNOON GENERALLY ALONG AND EAST OF
A TAHOKA TO PADUCAH LINE.

TEMPERATURES WILL FALL QUICKLY TO NEAR FREEZING BEHIND THE STRONG COLD
FRONT...CAUSING THE RAIN TO CHANGE OVER TO SNOW SUNDAY NIGHT.
SOME LIGHT ACCUMULATIONS MAY BE POSSIBLE BY MONDAY MORNING ESPECIALLY
ACROSS THE NORTHWESTERN SOUTH PLAINS AND SOUTHWESTERN PANHANDLE.
STRONG NORTHERLY WINDS MAY CAUSE BLOWING SNOW AND CREATE HAZARDOUS
TRAVEL CONDITIONS.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 5:45 AM CSTSnow and Blowing Snow AdvisoryLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more33 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.